PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 3 | 496-507
Tytuł artykułu

On some properties of the functions from Sobolev-Morrey type spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper the spaces of type Sobolev-Morrey-W p,a,г,τl(Q,G)-are constructed, the differential properties are studied and it is proved that the functions from these spaces satisfy Holder's condition, in the case, if the domain G∋R n satisfies the flexible λ-horn condition.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
3
Strony
496-507
Opis fizyczny
Daty
wydano
2005-09-01
online
2005-09-01
Twórcy
autor
Bibliografia
  • [1] O.V. Besov, V.P. Il'yin and S.M. Nikolskii: Integral representations of functions and imbedding theorems, Nauka, Moscow, 1996, p. 480 (in Russian).
  • [2] A.M. Najafov: “Some families functional spaces and imbedding theorems”, Proceeing of IMM of NAS Azerbaijan, Vol. 16(24), (2002), pp. 114–121.
  • [3] A.D. Djabrailov: “On ones integral representation of smooth functions and some families of function spaces”, DAN SSSR, Vol. 166(6), (1966), pp. 1280–1283 (in Russian).
  • [4] S.M. Nikolskii: “The functions with dominating mixed derivative satisfying the multiple Holder condition”, Sib. Math. Zh., Vol. 4(6), (1963), pp. 1342–1364.
  • [5] C.B. Morrey: Multiple integral problems in the calculus of variations and related topics, Univ. California Publ. 1, 1943.
  • [6] C.B. Morrey: Second order elliptic systems of differential equations. Ann. Math. Studies, Vol. 3, Princefon Umv. Press, 1954.
  • [7] C.B. Morrey: “Second order elliptic equations in several variables and Holder continuity”, Math. Zelt., Vol. 72(2), (1959), pp. 146–164. http://dx.doi.org/10.1007/BF01162944
  • [8] D. Greco: “Criteri di compatteza per insieme di funzioni in “n” variabli indeependenti”, Ricerche di Mal. Napoli, Vol. 1, (1952), pp. 124–144.
  • [9] L. Nirenbrg: “Estimates and existence of solutions of elliptic equations”, Comm. Pure Appl. Math., Vol. 9(3), (1956), pp. 509–530.
  • [10] S. Campanato: “Caratterizzazione delle tracce di funzioni appatenenti ad una classe di Morrey iniseme con le loro derivate prime”, Ann. Scuola Norm. Sup. di Pisa, ser. III, Vol. 15, Fasc III, (1961), pp. 263–281.
  • [11] S. Campanato: “Proprieta di inclusione per spazi di Morrey”, Ricerche di Mat., Vol. 12(1), (1963), pp. 67–86.
  • [12] G.C. Barozzi: “Su una generalizzazione degli spazi L (q,λ) di Morrey”, Ann. Scuola Norm. Sup. di Pisa, ser. III, Vol. 19, Fasc. IV, (1965), pp. 609–626.
  • [13] V.P. Il'yin: “On some properties of the functions of spaces W p,a,Г l (G)”, Zap. Nauchn. sem. LOMI AN SSSR, Vol. 23, (1971), pp. 33–40 (in Russian).
  • [14] Yu.V. Netrusov: “On some imbedding theorems of Besov-Morrey type spaces”, Zap. Nauchn. sem. LOMI AN SSSR, Vol. 139, (1984), pp. 139–147 (in Russian).
  • [15] A.M. Najafov: “The interpolation theorems on the Besov-Morrey and Triebel-Lizorkin-Morrey type spaces”, In: Mater. of scientific confer. “The questions on functional analysis and mathematical physics” dedicated to 80-year of Baku State University named after M.A. Rasulzadeh, 1999, pp. 363–366 (in Russian).
  • [16] V.S. Guliev, A.M. Najafov: “The imbedding theorems on the Lizorkin-Triebel-Morrey type spaces”, In: Progress in Analysis. Proceedings of the 3rd International ISAAC Congress, Berlin, Vol. 1, 2001, pp. 23–30.
  • [17] A.M. Najafov: “The imbedding theorems for the space of Besov-Morrey type with dominant mixed derivatives”, Proceedings of Institute of mathematics and mechanics, Vol. 12(20), (2000), pp. 97–104.
  • [18] A.M. Najafov: The spaces with parameters of functions with dominant mixed derivatives, Thesis (PhD), Baku, 1996, (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475919
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.